# SDR 4DPA2021050400002

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N258JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 29,873 hours, 27,154 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042002101
- Part serial: 02938
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD 1 EACH SINGLE SEAT PN 41042002-101 SN 02938 CRACKED SEAT FRAME UNDER AISLE ARMREST
